Advanced search
Start date
Betweenand

Hildebrando Munhoz Rodrigues

CV Lattes ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Licenciatura Em Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho (1966), master's at Escola de Engenharia de São Carlos from Universidade de São Paulo (1970) and doctorate at Mathematics from Universidade de São Paulo (1973). Has experience in Mathematics, focusing on Analyses, acting on the following subjects: análise, análise funcional, álgebra linear, synchronization and bifurcation. He has a link with USP as Professor Senior. He is a member of Academia de Ciências do Estado de São Paulo. He received the Title of Emeritus Professor from Instituto de Ciências Matemáticas e de Computação in april 15, 2015. Has Bolsa de Produtividade do CNPq de Pesquisador Senior Proc. 304767/2018-2. Has Projeto de Pesquisa Regular da Fapesp Proc. 2018/05218-8 (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 16, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (11)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications10
Citations14
Cit./Article1.4
Data from Web of Science

RODRIGUES, HILDEBRANDO M.; SOLA-MORALES, J.; NAKASSIMA, G. K.. STABILITY PROBLEMS IN NONAUTONOMOUS LINEAR DIFFERENTIAL EQUATIONS IN INFINITE DIMENSIONS. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 19, n. 6, p. 3189-3207, . Web of Science Citations: 0. (18/05218-8)

RODRIGUES, HILDEBRANDO M.; TEIXEIRA, MARCO A.; GAMEIRO, MARCIO. On Exponential Decay and the Markus-Yamabe Conjecture in Infinite Dimensions with Applications to the Cima System. Journal of Dynamics and Differential Equations, v. 30, n. 3, p. 1199-1219, . Web of Science Citations: 0. (13/07460-7, 16/21032-6, 12/18780-0, 16/08704-5, 15/19165-5)

RODRIGUES, H. M.; CARABALLO, T.; NAKASSIMA, G. K.. Robustness of Exponential Dichotomy in a Class of Generalised Almost Periodic Linear Differential Equations in Infinite Dimensional Banach Spaces. Journal of Dynamics and Differential Equations, . Web of Science Citations: 0. (18/05218-8)

RODRIGUES, HILDEBRANDO M.; SOLA-MORALES, J.. An example on Lyapunov stability and linearization. Journal of Differential Equations, v. 269, n. 2, p. 1349-1359, . Web of Science Citations: 0. (18/05218-8)

RODRIGUES, HILDEBRANDO M.; WU, JIANHONG; GAMEIRO, MARCIO. SWITCHING SYNCHRONIZED CHAOTIC SYSTEMS APPLIED TO SECURE COMMUNICATION. JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, v. 8, n. 2, p. 413-426, . Web of Science Citations: 1. (13/07460-7, 16/21032-6, 16/08704-5, 14/12277-0, 10/00875-9)

RODRIGUES, HILDEBRANDO M.; SOLA-MORALES, J.. Differentiability with respect to parameters in global smooth linearization. Journal of Differential Equations, v. 262, n. 6, p. 3583-3596, . Web of Science Citations: 1. (15/19883-5)

RODRIGUES, HILDEBRANDO M.; CARABALLO, TOMAS; GAMEIRO, MARCIO. DYNAMICS OF A CLASS OF ODES VIA WAVELETS. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 16, n. 6, p. 2337-2355, . Web of Science Citations: 0. (13/07460-7, 16/21032-6, 16/08704-5, 15/19165-5)

KLOEDEN, P. E.; RODRIGUES, H. M.. Dynamics of a class of ODEs more general than almost periodic. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 74, n. 7, p. 2695-2719, . Web of Science Citations: 11.

RODRIGUES, HILDEBRANDO M.; WU, JIANHONG; GAMEIRO, MARCIO. ROBUST SYNCHRONIZATION OF PARAMETRIZED NONAUTONOMOUS DISCRETE SYSTEMS WITH APPLICATIONS TO COMMUNICATION SYSTEMS. JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, v. 1, n. 4, p. 537-547, . Web of Science Citations: 1. (10/00875-9)

RODRIGUES‚ H.M.; SOLA-MORALES‚ J.. An invertible contraction that is not C1-linearizable. COMPTES RENDUS MATHEMATIQUE, v. 340, n. 11, p. 847-850, . (03/10042-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

BORTOLAN, Matheus Cheque. Atratores para sistemas dinâmicos discretos: dimensão fractal e continuidade da estrutura por perturbações. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (07/56559-5

GAMEIRO, Marcio Fuzeto. Comportamento Assintótico e Sincronização Robusta de Equações Diferenciais não Lineares. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (97/00222-9

FILHO, Luís Roberto Almeida Gabriel. Comportamento assintótico de sistemas não lineares discretos.  65 f. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (00/10800-4

FISCHER, Arthur Geromel. Robustez da dinâmica sob perturbações: da semicontinuidade superior à estabilidade estrutural. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (13/26004-2

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: